# SDR FDEA201312012897

- Difficulty date: December 1, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Part number: ACA72261
- Condition: Worn
- Location: Fusealge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CARGO DOOR TO REPLACE EXISTING REPAIR BUSHING ON 16 HOLES OF LOWER DOOR JAMB BEAM, QTY 32 BUSHINGS, FITTING NR 1 4 HOLES, FITTING NR 2 3 HOLES, FITTING NR 3 1 HOLE, FITTING NR 4 3 HOLES, FITTING NR 6 2 HOLES, FITTING NR 7 3 HOLES, BUSHING REMOVED FOR NDT HOLES INSPECTION WC E9-5230-7-5000 A3 PT2.  BUSHINGS FOUND WORN.  INSTALLED WITH NEW REPAIR BUSHINGS (32 EACH) AS PER SRM 53-00-15 FIGURE 201 REPAIR 5 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
